# SDR UALA2013052903728

- Difficulty date: May 28, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 48,142 hours, 12,170 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314101
- Part serial: 89
- Condition: Malfunctioned
- Location: Sat Com
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAT VOICE EICAS MESSAGE DISPLAYED.  NO SATCOM PROMPT ON FMC MENU PAGE.  REPLACED SDU IAW MM.  RADIO CHECKED NORMAL.
